# SDR HYIA764EA

- Difficulty date: April 29, 2009
- Submitted: May 12, 2009
- Operation: Air carrier
- Aircraft: N764EA
- Make and model: Cessna 402C
- Aircraft serial: 402C0237
- Aircraft time: 25,154 hours
- System (JASC): 2400 · Electrical Power System
- Part: Switch
- Part number: CM358950
- Part serial: 0633
- Condition: Unserviceable
- Location: Master
- Part time: 1,717 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED AVIONICS MASTER SWITCH INOP.  MAINTENANCE REMOVED AND REPLACED SWITCH.
